# SDR R61A201403220490

- Difficulty date: March 22, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Rt Wing Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING HYD SYSTEM, NR 2 PUMP LINE IS LOOSE AT SPAR 3 PASS THRU WITH POSSIBLE DAMAGE TO SPAR.  MAINTENANCE RT WING SPAR 3 FCBS 57-10-00-001 BETWEEN RIB 4-5 WAS REPAIRED IAW ETD 2014-170-026275, REV A, REF CONTINUATION CARD VP-009023-2014-93-C1AND C2 FOR WORK DETAILS.  THIS PERMAMENT REPAIR REQUIRES RE-INSPECT IAW ETD 2014-170-026275, REV APRE, MOD SB 170-57-0038, TASK 57-01-008-0002.   EXTERNAL SDI THRESHOLD OF 20000 FC AT INTERVAL OF 10000 FC IS SUFFCIENT AND IS MET USING INSPECTION REQUIREMENTS MPG/MRBR REV 8.  THRESHOLD COUNTED SINCE NEW TRANSFERED TO NON/MEL DMI 477509/3 FOR 6 MONTHS TO ALLOW INCORPORATION TO INSPECTION MAINTENANCE PROGRAM IAW GMM 9.5.4.  PN 170-320014-427, SPAR 3. AIRCRAFT REMAINS AT CMH UNTIL HEAVY CHECK IS COMPLETED.
